MAUDE Adverse Event Report: SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10431700
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter is a siemens employee.The reporting facility contact name and phone number were not provided for reporting purposes.Siemens completed a technical investigation of the complaint event.The investigation confirmed that the cabinet was locked, and the high voltage warning labels were in place.The facility electrical cabinet did not have a residual current device installed.The inhouse technician was not certified to work inside the power distribution cabinet (root cause).The inhouse technician who sustained the electrical shock was reminded not to work inside the power distribution cabinet without proper training certification.The investigation confirmed there was no device malfunction, therefore no remedial action is deemed necessary.
 
Event or Problem Description
It was reported to siemens that the hospital inhouse technician received an electrical shock while working inside the power distribution cabinet (pdc) for the reported ct scanner.The key to the pdc was stored onsite.The technician received the shock when he closed (reset) the f1 fuse by hand.After the incident, the facility monitored his heart rate for an unknown duration of time until it was determined his heart rate was normal.The facility did not report any adverse health consequences as a result of the incident.It was further reported that the technician was not certified to work inside the pdc.The reported event occurred in (b)(6).

Brand Name
SOMATOM DRIVE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
MDR Report Key11919214
Report Number3004977335-2021-80075
Device Sequence Number3202779
Product Code JAK
UDI-Device Identifier04056869006970
UDI-Public04056869006970
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10431700
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2021
Initial Report FDA Received Date06/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1